IJPAM: Volume 89, No. 5 (2013)

CUBIC KU-SUBALGEBRAS

Muhammad Akram$^1$, Naveed Yaqoob$^2$, Muhammad Gulistan$^3$
$^1$Department of Mathematics
University of Gujrat
Gujrat, PAKISTAN
$^2$Department of Mathematics
COMSATS Institute of Information Technology
Abbottabad, PAKISTAN
$^3$Department of Mathematics
Hazara University
Mansehra, PAKISTAN


Abstract. In this paper, we study some new properties of cubic KU-subalgebras.

Received: June 27, 2013

AMS Subject Classification: 06F35, 03G25, 08A72

Key Words and Phrases: KU-algebras, cubic sets, cubic KU-subalgebras

Download paper from here.



DOI: 10.12732/ijpam.v89i5.2 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 5